It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I started Chantix starting the third day when I started taking 2 pills a day the nausea was terrible and I was very tired , I see that has happen to most people. By the 11th day and I was down to 9 cigs a day instead of 1 1/2 pk a day I started getting dizzy. By the next day I got a migraine, never had a migraine before and hardly never had a headache in my life. I cannot go thru another migraine, That was the scariest thing I have ever went thru. I told my doctor he said nothing is tying Chantix to the migraines but I am 54 years old and have never had one in my life and never want to have another. I was amazed that I was down to 9 cigs and really didn't want anymore at that point the craving was not bad as last time I tried to quit with the patch and pills always constantly wanted a cig. I really want to take this, but I really can't and won't handle another migraine. The nausea never went away. Finally after the migraine I just stopped taken it.I haven't seen anyone else post about dizziness or migraines. I by no means want to defer anyone trying to quit read boards some people doing great , I would love to be one, but seems like I was just getting sicker and sicker. Nausea, dizzy, migraine. I would like to know if anyone has experienced what I have, and have any comments. Thanks, Want to Be Quit Smoker :O)
I was wondering about the headaches also. I have a headache everyday for most of the day not a bad one just a nagging one. Also do you have trouble sleeping mood swings and night sweats or hot flashes. Ihave not quit smoking as yet I have been on chantix two weeks and only smoke about 5 cigs a day was smoking 2 packs or more per day. I really don't have much as a urgeto smoke more out of habit more so than I really want it. Any suggestions on how to break the habit.
[QUOTE=she_47;3221701]I started Chantix starting the third day when I started taking 2 pills a day the nausea was terrible and I was very tired , I see that has happen to most people. By the 11th day and I was down to 9 cigs a day instead of 1 1/2 pk a day I started getting dizzy. By the next day I got a migraine, never had a migraine before and hardly never had a headache in my life. I cannot go thru another migraine, That was the scariest thing I have ever went thru. I told my doctor he said nothing is tying Chantix to the migraines but I am 54 years old and have never had one in my life and never want to have another. I was amazed that I was down to 9 cigs and really didn't want anymore at that point the craving was not bad as last time I tried to quit with the patch and pills always constantly wanted a cig. I really want to take this, but I really can't and won't handle another migraine. The nausea never went away. Finally after the migraine I just stopped taken it.I haven't seen anyone else post about dizziness or migraines. I by no means want to defer anyone trying to quit read boards some people doing great , I would love to be one, but seems like I was just getting sicker and sicker. Nausea, dizzy, migraine. I would like to know if anyone has experienced what I have, and have any comments. Thanks, Want to Be Quit Smoker :O)[/QUOTE]
Hi:
I just started taking Chantix last week and am on day 4. I am having serious upset stomach, gas, and headache. I have tried indigestion medicine but it is not working. I see you decided to stop taking this med.
I had the upset stomach and headache in the morning only. I found out that if I waited a half hour or so before having my coffee I would not get either one. Have been on it for 28 days now. No cigs.





All times are GMT -7. The time now is 04:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!